# SDR DXTA200300158

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 6,685 hours, 4,415 cycles
- Engine: Pwa PW305B
- Engine time: 7,250 hours, 4,854 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT HEARD SEVERAL RAPID POPS LASTING 3-4 SECONDS, TWO EVENTS SPACED 10-15 SEC APART.  LEFT ENG N1, ITT, N2 FLUCTUATED, ALSO EXPERIENCED SOME AIRFRAME VIBRATIONS.  DECLARED EMERGENCY AND ACCOMPLISHED AIR TURNBACK TO VNY.  ITEM IS UNDER INVESTIGATION.
